MAUDE Adverse Event Report: SORIN GROUP ITALIA REVOLUTION (ASSEMBLED INTO CUSTOMISED PERFUSION TUBING); PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

SORIN GROUP ITALIA REVOLUTION (ASSEMBLED INTO CUSTOMISED PERFUSION TUBING); PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number REVOLUTION PC
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sorin group italia received a report of a revolution pump which could not provide proper flow when increasing rounds per minutes (rpms), and low pressure was highlighted at inlet pump line.The issue occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided d.4.The revolution pc pump is a non-sterile device assembled into a sterile convenience pack that is distributed in the usa.The unique identifier (udi) and the expiration date refer to the sterile finished product into which the device was assembled.G.5.The involved revolution pc pump is a non-sterile component assembled into a convenience pack that is distributed in the usa.The standalone revolution pc (catalog number 050300700) is also registered in the usa (510(k) number: k190650).H.4.The device manufacturing date refers to manufacturing date of the sterile, finished convenience pack into which the revolution pump was assembled.H11: through follow-up communications, livanova learned that the revolution pump was put at maximum rpms and the target flow was not reached.The pressure/flow issue occurred within one minute after the procedure started.No blood clot was noted in the circuit and no damage was observed on the complained revolution pump.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
REVOLUTION (ASSEMBLED INTO CUSTOMISED PERFUSION TUBING)
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola (mo) 41037
IT  41037
Manufacturer (Section G)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola 41037
IT   41037
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23776508
Report Number9680841-2025-900037
Device Sequence Number9933822
Product Code KFM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2026
Device Model NumberREVOLUTION PC
Device Catalogue Number436980667 (INTO PTS:046012203)
Device Lot Number(PTS: 2523300006)
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown